Communications in Mathematical Physics

A renormalizable field theory: the massive Gross-Neveu model in two dimensions

Joel Feldman,J. Magnen,V. Rivasseau, and R. Sénéor

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 103, Number 1 (1986), 67-103.

Dates
First available: 26 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104114625

Mathematical Reviews number (MathSciNet)
MR0826858

Zentralblatt MATH identifier
0594.58060

Subjects
Primary: 81E08
Secondary: 81E15

Citation

Feldman, Joel; Magnen, J.; Rivasseau, V.; Sénéor, R. A renormalizable field theory: the massive Gross-Neveu model in two dimensions. Communications in Mathematical Physics 103 (1986), no. 1, 67--103. http://projecteuclid.org/euclid.cmp/1104114625.


Export citation